Laura L’s Story

Female 8My story begins at the age of 40 and a trip to an after hours health clinic. I had a urinary tract infection and was prescribed Cipro. Seven days into the ten day script, I felt a funny tingling sensation in my right leg. That progressed to both legs and both arms and went from tingling to a very painful cold, burning. I am now 49 years old and the cold burning is STILL there. In addition, I’ve got severe… See full story

Kathryn B’s Story

female_1My problems first began after having two minor outpatient surgeries in 2009. After both of these surgeries I had severe panic attacks after returning home from the hospital that caused me to black out after hallucinating about dying. I could also hardly talk, and my tongue was hanging strangely from my mouth as if I couldn’t control it. An ambulance returned me to the ER. The doctors thought I had a reaction to a medication, but because of the cocktail… See full story

April A’s Story

female_1My floxing happened in 2012, although 2009 was the first time I took Levaquin. My doctor had found it to be a suitable antibiotic to combat cellulitis which was a recurring problem in my legs. In May of 2012 I took it for the 6th time and on the third pill I called the doctor and went back in. I was in extreme pain in my legs. I thought the infection was getting worse. They legs were deep red almost… See full story

Neal T’s Story

male_1Hello! My name is Neal. I am 30 years old. I used to work a full time job and run my own successful small business. My nightmare first started when I was admitted into critical care with pulmonary failure. I noticed they kept changing bag after bag of Levaquin and Avelox vi IV over the course of a few days. The first symptom that I noticed was the sheer anxiety, panic and mental agony. I begged the nurse to please… See full story

Kim L’s Story

Female 2I took levaquin 3 times for bladder infection in 2008, 2010, & 2011. I thought I tolerated it well. Then my hair started falling out and I had swollen glands in my neck. In Nov. 2012, my left ear swelled and turned bright red and hot. It was very painful. The ENT doctor put me on levaquin and prednisone. Within 3 weeks, I was in urgent care unable to move my left shoulder. I was diagnosed with bursitis. In March… See full story